# SDR 05FDEA03482

- Difficulty date: October 24, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 23,703 hours, 15,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDCC - FLOORBEAM BS 560 LBL21 HAS CORROSION.  REMOVED CORROSION IAW SRM 53-10-1MAT LOSS OF .001 ORIGINAL THICKNESS OF 0.230 FOUND TO BE WITHIN LIMITS IAW SRM 51-10-6 TREATED AND PRIMED IAW SRM 51-10-2.
